Ive been on Depo for almost a year now and I rarly get my period, and if I do its only for like a day at most, Ive had it for almost a wek now and its kind of freakin me out. I stopped bleeding yesterday and now Im having a weird discharge in a greeny-yellowy color...its gross...so yeah..any ideas?
Posts: 21 | Registered: Feb 2001
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.